Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/10000919,
  title    = {Reliable Consensus Problem for Multi-Agent Systems with Sampled-Data},
  author    = {S. H. Lee and  M. J. Park and  O. M. Kwon},
  country   = {Korea, Republic Of},
  institution={ChungBuk National University},
  abstract  = {In this paper, reliable consensus of multi-agent systems
with sampled-data is investigated. By using a suitable
Lyapunov-Krasovskii functional and some techniques such as
Wirtinger Inequality, Schur Complement and Kronecker Product, the
results of such system are obtained by solving a set of Linear Matrix
Inequalities (LMIs). One numerical example is included to show the
effectiveness of the proposed criteria.
},
    journal   = {International Journal of Electrical, Computer, Energetic, Electronic and Communication Engineering},  volume    = {9},
  number    = {3},
  year      = {2015},
  pages     = {348 - 352},
  ee        = {http://waset.org/publications/10000919},
  url       = {http://waset.org/Publications?p=99},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 99, 2015},
}